MAUDE Adverse Event Report: ETHICON INC. PDSII CLR 27IN 3-0 S/A FS-2; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII CLR 27IN 3-0 S/A FS-2; SUTURE, SURGICAL, ABSORBABLE
Model Number Z423H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: (b)(4) device not returned.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: could you please specify what was the reported malfunction that occurred with the needle? during a surgery with a patient the end of the suture broke away from the end of the needle while the doctor was suturing.Did the needle pulled off from suture? did the needle broke? during a surgery with a patient the end of the suture broke away from the end of the needle while the doctor was suturing.Was the needle dull? did the needle bent during the procedure? during a surgery with a patient the end of the suture broke away from the end of the needle while the doctor was suturing.Could you please provide the lot number? lot: qcmdam.Exp: 2025-02-25.Purchased in february.Was the procedure completed successfully? we used another suture to complete the surgery without any issue.Event date? the incident happened on (b)(6) 2021.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.
 
Event or Problem Description
It was reported that a patient underwent a dermatology procedure on (b)(6) 2021 and suture was used.During the procedure, the end of the suture broke away from the end of the needle while suturing.Another like device was used to complete the procedure.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PDSII CLR 27IN 3-0 S/A FS-2
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11896150
Report Number2210968-2021-04991
Device Sequence Number3541001
Product Code NEW
UDI-Device Identifier10705031060913
UDI-Public10705031060913
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2025
Device Model NumberZ423H
Device Catalogue NumberZ423H
Device Lot NumberQCMDAM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1